# SDR UALA2013040102092

- Difficulty date: March 29, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 50,350 hours, 20,158 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Light
- Condition: False Activation
- Location: Blower Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLOWER FAULT DISPLAYED ON UPPER ECAM SCREEN.  VENT REMOVED, REPLACED & TESTED BLOWER FAN IAW MM, OPS CHECKED GOOD, ALL INDICATIONS NORMAL.
